Farah, Ilijas

Full Name
Farah, Ilijas
ORCID
Scopus Author ID
Country
Serbia

Subject
- 1 -Algebras | C | Commutators | Traces | Ultrapowers
- 1 AF algebras | Fräissé limits | Jiang-su algebra | Logic of metric structures
- 1 AF algebras | Omitting types | UHF algebras
- 1 algebras | canonical commutation relations | noncommutative tori | Nonseparable C
- 1 Approximately inner half-flip | Central sequence algebra | Continuous model theory | Relative commutant | Strongly self-absorbing C -algebra ∗
- 1 asymptotic sequence algebra | continuum hypothesis | countable saturation | Proper Forcing Axiom | Reduced products
- 1 Bicommutant | C*-algebras | Relative commutant | Ultrapowers
- 1 Borel complexity of subgroups | Densely divisible groups | Maximal divisible subgroups | Polish groups | Polishable subgroups
- 1 Borel equivalence relations | Tsirelson space
- 1 Borsuk-Ulam theorem | Extremely amenable groups | L 0 | Ramsey theory | Submeasures
- next >
Date issued
- 13 2020 - 2025
- 33 2010 - 2019
- 22 2000 - 2009
- 7 1990 - 1999
Type
- 75 Article
Results 41-60 of 75 (Search time: 0.004 seconds).
Author(s) | Title | Issue Date | Appears in | Rank | |
---|---|---|---|---|---|
41 | Farah, Ilijas | All automorphisms of the Calkin algebra are inner | 1-Mar-2011 | Annals of Mathematics; 173(2); 619-661 | M21a |
42 | Farah, Ilijas | All automorphisms of all Calkin algebras | 1-Jan-2011 | Mathematical Research Letters; 18(3); 489-503 | M21 |
43 | Farah, Ilijas | Graphs and CCR algebras | 1-Dec-2010 | Indiana University Mathematics Journal; 59(3); 1041-1056 | M21 |
44 | Farah, Ilijas ; Katsura, Takeshi | Nonseparable UHF algebras I: Dixmier's problem | 1-Oct-2010 | Advances in Mathematics; 225(3); 1399-1430 | M21a |
45 | Farah, Ilijas ; Phillips, N. Christopher; Steprans, Juris | The commutant of L(H) in its ultrapower may or may not be trivial | 1-Aug-2010 | Mathematische Annalen; 347(4); 839-857 | M21 |
46 | Farah, Ilijas ; Shelah, Saharon | A dichotomy for the number of ultrapowers | 1-Jun-2010 | Journal of Mathematical Logic; 10(1-2); 45-81 | M23 |
47 | Farah, Ilijas | The relative commutant of separable C*-algebras of real rank zero | 1-Jun-2009 | Journal of Functional Analysis; 256(11); 3841-3846 | M21 |
48 | Farah, Ilijas ; Solecki, Sławomir | Extreme amenability of L0, a Ramsey theorem, and Lévy groups | 15-Jul-2008 | Journal of Functional Analysis; 255(2); 471-493 | M21 |
49 | Farah, Ilijas | Nonhomogeneity in products with β N-spaces | 1-Jan-2008 | Topology and its Applications; 155(4); 273-276 | M22 |
50 | Farah, Ilijas | Reductions between meager ideals | 1-Aug-2007 | Journal of Mathematical Sciences; 144(5); 4511-4515 | |
51 | Farah, Ilijas ; Veličković, Boban | Maharam algebras and Cohen reals | 1-Jul-2007 | Proceedings of the American Mathematical Society; 135(7); 2283-2290 | M22 |
52 | Farah, Ilijas ; Zapletal, Jindřich | Four and more | 1-Jul-2006 | Annals of Pure and Applied Logic; 140(1-3); 3-39 | M22 |
53 | Farah, Ilijas ; Solecki, Sławomir | Borel subgroups of Polish groups | 30-Jan-2006 | Advances in Mathematics; 199(2); 499-541 | M21a |
54 | Farah, Ilijas | Analytic hausdorff gaps II: The density zero ideal | 1-Jan-2006 | Israel Journal of Mathematics; 154; 235-246 | M22 |
55 | Farah, Ilijas ; Veličković, Boban | Von Neumann's problem and large cardinals | 1-Jan-2006 | Bulletin of the London Mathematical Society; 38(6); 907-912 | M22 |
56 | Farah, Ilijas ; Hrušák, Michael; Ranero, Carlos Azarel Martínez | A countable dense homogeneous set of reals of size script N1 | 1-Jan-2005 | Fundamenta Mathematicae; 186(1); 71-77 | M22 |
57 | Farah, Ilijas | Luzin gaps | 1-Jun-2004 | Transactions of the American Mathematical Society; 356(6); 2197-2239 | M21 |
58 | Farah, Ilijas ; Zapletal, Jindřich | Between Maharam's and von Neumann's problems | 1-Jan-2004 | Mathematical Research Letters; 11(5-6); 673-684 | M21 |
59 | Farah, Ilijas | Examples of ε-exhaustive pathological submeasures | 1-Jan-2004 | Fundamenta Mathematicae; 181(3); 257-272 | M22 |
60 | Dow, Alan; Farah, Ilijas | Is P(ω) a subalgebra? | 1-Jan-2004 | Fundamenta Mathematicae; 183(2); 91-108 | M22 |
Projects
(Co-Investigators)
Results 1-1 of 1 (Search time: 0.0 seconds).
Acronym | Title | Start date | Completion | P-Investigator |
---|---|---|---|---|
PROJECT 1630 | Representation of Proofs with Applications, Classification of Structures and Infinite Combinatorics | 01-01-2002 | 31-12-2005 | Došen, Kosta |